Ask a doctor

Hyaluronidase Caused Uneven Spreading of Juvederm Ultra Plus in Cheekbone/malar with Dimpling?

cheekbone Juvederm Ultra Plus

Doctor Answers (4)

Hyaluronidase and dimpling

+1

How much initial filler was injected and how much Hyaluronidase was injected? You may need more than one treatment with Hyaluronidase to dissolve all of what was injected. Best of luck, Dr. Hughes


Los Angeles Plastic Surgeon
5.0 out of 5 stars 203 reviews

Uneven Juvederm after Hyaluronidase

+1

What most likely happened is that the hyaluronidase took out filler in some places and not in others, hence the dimpling. I'm unsure if you were trying to take out all of the filler, or just some. But often a few rounds of hyaluronidase are needed to remove filler completely.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

Cheekbones and Hyaluronidase dimpling

+1

Hyaluronidase is an enzyme the slow dissolve fillers such as Restylane and Juvederm. It depends on the concentration and the total amount injected as well as the location (deep or superficial). Go see your surgeon who did the injections. It can be easily corrected.

David A. F. Ellis, MD
Toronto Facial Plastic Surgeon
4.5 out of 5 stars 2 reviews

You might also like...

Juvederm

+1

Can you please post some pictures?  I don't know what I'm helping you with without pictures.  How long ago was the injection?  What are your current concerns?

Asif Pirani, MD, FRCS(C)
Toronto Plastic Surgeon
5.0 out of 5 stars 28 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.